Back to Amazon.com

PRIME MEMBERS

Free shipping. Learn more
X

Free shipping for Prime members on Woot!

Woot! customers who are Amazon Prime members can enjoy special shipping benefits on Woot!, including:

Amazon Prime membership required. See individual offer pages for shipping details and restrictions. Not valid for international shipping addresses.

Clearance

Bayor Alka-Seltzer Plus Severe Cold Relief Tablets, 20 Count (Your Choice Pack Size)

New
Limit 3 per customer

Features

NOTE: This product has a Best Sale Date of 12/22

New & Improved Alka-Seltzer Plus Cold effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working.

This formula has improved flavor, less sodium & is Aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine.

After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms.

  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold orange zest formula provides unbeatably liquid fast relief of headache, sore throat, nasal & sinus congestion, runny nose, sneezing, fever and aches & pains
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, with a refreshing orange zest flavor. Use as directed.

 

QUICKLY DISSOLVES
The effervescents quickly dissolve and are instantly ready to start working.

POWERFUL FAST RELIEF
Fast relief from severe symptoms including nasal congestion, sore throat, aches and fever.

Directions

  • Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours.
  • Do not exceed 8 tablets in 24 hours or as directed by a doctor.
  • Children under 12 years: do not use

 

Safety Information

  • Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
  • Allergy alert: Aspirin may cause a severe allergic reaction which may include: ● hives ● facial swelling ● asthma (wheezing) ● shock
  • Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you ● are age 60 or older ● have had stomach ulcers or bleeding problems ● take a blood thinning (anticoagulant) or steroid drug ● take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ● have 3 or more alcoholic drinks every day while using this product ● take more or for a longer time than directed
  • Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children.

Ingredients

  • Aspirin 325 mg (NSAID), Chlorpheniramine maleate 2 mg, Phenylephrine bitartrate 7.8 mg, anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavor, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose

Shipping Note: Shipping to Alaska, Hawaii, PO Boxes, and APO addresses is not available for this item
Legal Disclaimer: Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

 

Specs

In The Box:
 
  • (1) Bayor Alka-Seltzer Plus Severe Cold Relief Orange Zest Tablets, 20 Count (Your Choice Pack Size)

Specs

In The Box:
 
  • (1) Bayor Alka-Seltzer Plus Severe Cold Relief Orange Zest Tablets, 20 Count (Your Choice Pack Size)

Sales Stats

Speed to First Woot:
1h 47m 38.887s

Purchaser Experience

  • 0% first woot
  • 2% second woot
  • 8% < 10 woots
  • 17% < 25 woots
  • 73% ≥ 25 woots

Purchaser Seniority

  • 0% joined today
  • 0% one week old
  • 0% one month old
  • 6% one year old
  • 94% > one year old

Quantity Breakdown

  • 98% bought 1
  • 2% bought 2
  • 0% bought 3

Percentage of Sales Per Hour

4%
2%
0%
0%
2%
4%
0%
2%
2%
12%
4%
17%
6%
2%
6%
4%
8%
0%
8%
2%
2%
0%
4%
6%
12 1 2 3 4 5 6 7 8 9 10 11 12 1 2 3 4 5 6 7 8 9 10 11

Percentage of Sales Per Day

8%
12%
17%
21%
10%
17%
15%
Mon Tue Wed Thu Fri Sat Sun

Woots by State

zero wooters wootinglots of wooters wooting

Best sellers

Deals our customers love best.
  1. (NEW) JBL Live Free NC+ ANC Earbuds w/Wireless Charging
    $3495 $149.9577% off Pointless Price
  2. (NEW) Microsoft Xbox Series S (512GB)
    $21999 $299.9927% off Pointless Price
  3. Vont Spark Headlamp(Rechargeable) 2 Pack
    $1399 $25.9946% off Pointless Price
  4. (96 Pack) Energizer Max AA & AAA Battery Combo Pack
    $5199 $89.9942% off Pointless Price
Alka-Seltzer Plus Severe Cold Relief
$11.99 Sold Out Health & Beauty
$11.99 $30.99 USD false 1 Retail EA
1 3
Woot! Sellout.Woot
4121 International Pkwy Carollton TX 75007 U.S.A.